О полурешетках Роджерса семейств арифметических множеств

С.А. Бадаев; С.С. Гончаров

Algebra i Logika (2001)

  • Volume: 40, Issue: 5, page 507-522
  • ISSN: 0373-9252

How to cite


Бадаев, С.А., and Гончаров, С.С.. "О полурешетках Роджерса семейств арифметических множеств." Algebra i Logika 40.5 (2001): 507-522. <http://eudml.org/doc/187987>.

author = {Бадаев, С.А., Гончаров, С.С.},
journal = {Algebra i Logika},
keywords = {Rogers semilattice; numbering; arithmetical set},
language = {rus},
number = {5},
pages = {507-522},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О полурешетках Роджерса семейств арифметических множеств},
url = {http://eudml.org/doc/187987},
volume = {40},
year = {2001},

AU - Бадаев, С.А.
AU - Гончаров, С.С.
TI - О полурешетках Роджерса семейств арифметических множеств
JO - Algebra i Logika
PY - 2001
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 40
IS - 5
SP - 507
EP - 522
LA - rus
KW - Rogers semilattice; numbering; arithmetical set
UR - http://eudml.org/doc/187987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.